# SDR Q2SA20130505202

- Difficulty date: May 5, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 12,039 hours, 1,437 cycles
- Engine: Ge GE90115B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 071702001
- Part serial: 51844
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOUND AT RIGHT DOOR EXTERIOR EMERGENCY LIGHT INOP.  TROUBLESHOT TO RIGHT DOOR EMERGENCY POWER SUPPLY.  REMOVED AND REPLACED POWER SUPPLY.  OPS CHECK OK IAW A/M/M 33-51-06.
